MAUDE Adverse Event Report: BIOSENSE WEBSTER INC BI DIR 7FR DEFL CS CATH, NON-; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC BI DIR 7FR DEFL CS CATH, NON-; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Catalog Number BD710DF282RTS
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biosense webster inc.Product analysis lab received the device for evaluation.Upon initial visual inspection, no damage or anomalies observed.The analysis has begun but is not completed at this time when the investigational analysis has been completed, a supplemental 3500a report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent an ablation procedure for atrial fibrillation with a webster ® cs catheter with ez steer¿ technology (cs) catheter and a thrombus issue occurred.The physician noticed via intra-cardiac ultrasound that a clot had formed on the proximal electrodes on the cs catheter.When the catheter was removed, proximal electrodes deformity was also noticed.The procedure was then cancelled.No patient injury was reported.Multiple attempts have been made to obtain additional details.However, no further information has been made available.The observed thrombus has been assessed as an mdr reportable malfunction.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an ablation procedure for atrial fibrillation with a webster ® cs catheter with ez steer¿ technology (cs) catheter and a thrombus issue occurred.The physician noticed via intra-cardiac ultrasound that a clot had formed on the proximal electrodes on the cs catheter.The investigational analysis completed 12/26/2019.The returned device was visually inspected and it was found in normal conditions.Per the event, the catheter was tested for electrical performance and it was found within specifications.A manufacturing record evaluation was performed and no internal actions were identified.The customer complaint cannot be confirmed.The catheter passed all specifications.Manufacture reference no: (b)(4).

Brand Name
BI DIR 7FR DEFL CS CATH, NON-
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key9454676
Report Number2029046-2019-03984
Device Sequence Number11529838
Product Code DRF
UDI-Device Identifier10846835002416
UDI-Public10846835002416
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2022
Device Catalogue NumberBD710DF282RTS
Device Lot Number30251184M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2019
Initial Date Received by Manufacturer 11/18/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1